Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 71, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2018, 7:55 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 80 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 3, 2018, 9:15 PM CDT
- In force
- 80 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:12 PM CDT | TSTM WND DMG | 3 N Flora, MS | POWER LINES DOWN ON MADISON AND ST. CHARLES STREET. |
| Apr 3, 8:25 PM CDT | TSTM WND DMG | 10 Nne Canton, MS | POWER LINE DOWN ON INTERSECTION WAY RD AND HIGHWAY 51. |
| Apr 3, 8:25 PM CDT | TSTM WND DMG | 1 W Raymond, MS | TREE REPORTED DOWN AT RATLIFF RD AND PINEHILL IN RAYMOND. |
| Apr 3, 8:27 PM CDT | TSTM WND DMG | 9 Sse Pickens, MS | POWER POLE SNAPPED WITH LINES DOWN. |
| Apr 3, 8:30 PM CDT | TSTM WND DMG | 11 Sse Pickens, MS | POWER LINES DOWN. |
| Apr 3, 8:30 PM CDT | TSTM WND DMG | 1 Sw Jackson, MS | TREE DOWN ON ROBINSON RD AND ARBOR VISTA BLVD. |
| Apr 3, 8:30 PM CDT | TSTM WND DMG | 4 Ne Madison, MS | POWER LINES DOWN. |
| Apr 3, 8:30 PM CDT | TSTM WND DMG | 7 Sse Canton, MS | POWER LINES DOWN. |
| Apr 3, 8:33 PM CDT | TSTM WND DMG | 10 Se Pickens, MS | NUMEROUS TREES DOWN ACROSS THE NORTHERN AND WESTERN PART OF THE COUNTY. |
| Apr 3, 8:33 PM CDT | TSTM WND DMG | 5 Nnw Terry, MS | TREE DOWN AT SPRINGRIDGE RD & KIMBELL RD IN BYRAM. |
| Apr 3, 8:36 PM CDT | TSTM WND DMG | 6 Ne Flowood, MS | FEW TREES DOWN NEAR THE INTERSECTION OF SPILLWAY RD AND OLD FANNIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033
WUUS54 KJAN 040055
SVRJAN
MSC049-089-121-040215-
/O.NEW.KJAN.SV.W.0071.180404T0055Z-180404T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
755 PM CDT TUE APR 3 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Rankin County in central Mississippi...
Hinds County in central Mississippi...
Madison County in central Mississippi...
* Until 915 PM CDT
* At 754 PM CDT, severe thunderstorms were located along a line
extending from Phoenix to Flowers to near Vicksburg, moving east at
45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Edwards around 800 PM CDT.
Bolton and Brownsville around 810 PM CDT.
Flora around 815 PM CDT.
Clinton and Pocahontas around 820 PM CDT.
Annandale around 825 PM CDT.
Madison, Ridgeland, Raymond, Gluckstadt and Dry Grove around 830
PM CDT.
Jackson and Canton around 835 PM CDT.
Pearl, Byram, Flowood and Terry around 840 PM CDT.
Other locations impacted by these severe thunderstorms include
Learned and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the area. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3223 9073 3234 9071 3234 9063 3237 9064
3244 9059 3249 9059 3250 9052 3258 9045
3261 9034 3266 9028 3270 9010 3275 9004
3282 9002 3288 8997 3288 8973 3264 8973
3258 8978 3236 8973 3205 8973 3205 9072
TIME...MOT...LOC 0054Z 278DEG 39KT 3257 9057 3238 9068 3225 9086
HAIL...0.75IN
WIND...60MPH
$$
NF2 follow-up statements
132
WWUS54 KJAN 040144
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
844 PM CDT TUE APR 3 2018
MSC049-089-121-040215-
/O.CON.KJAN.SV.W.0071.000000T0000Z-180404T0215Z/
Rankin MS-Hinds MS-Madison MS-
844 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR RANKIN...HINDS AND MADISON COUNTIES...
At 844 PM CDT, severe thunderstorms were located along a line
extending from near Farmhaven to near Fannin to near Dry Grove,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Brandon, Fannin, Farmhaven and Goshen Springs around 850 PM CDT.
Pisgah around 855 PM CDT.
Byram, Pelahatchie and Leesburg around 900 PM CDT.
Whites around 905 PM CDT.
Florence and Monterey around 910 PM CDT.
Star and Piney Woods around 915 PM CDT.
Other locations impacted by these severe thunderstorms include
Learned and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the area. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3219 9073 3253 9028 3271 9005 3288 8995
3288 8973 3264 8973 3258 8978 3236 8973
3205 8973 3205 9072
TIME...MOT...LOC 0144Z 270DEG 43KT 3267 8983 3237 9002 3208 9047
HAIL...<.75IN
WIND...60MPH
$$
NF740
WWUS54 KJAN 040157 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
857 PM CDT TUE APR 3 2018
MSC049-089-121-040215-
/O.CON.KJAN.SV.W.0071.000000T0000Z-180404T0215Z/
Rankin MS-Hinds MS-Madison MS-
857 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR RANKIN...SOUTHERN HINDS AND EASTERN MADISON COUNTIES...
At 856 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Farmhaven to near Pelahatchie to
Terry, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management. At 825 PM CDT, trees were reported
down in Raymond.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Pelahatchie and Pisgah around 900 PM CDT.
Leesburg around 905 PM CDT.
Florence around 910 PM CDT.
Star, Piney Woods and Monterey around 915 PM CDT.
Other locations impacted by these severe thunderstorms include
Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the Jackson Metro area. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3211 9072 3224 9041 3255 9003 3269 8991
3288 8984 3288 8973 3264 8973 3258 8978
3236 8973 3205 8973 3205 9072
TIME...MOT...LOC 0156Z 271DEG 37KT 3271 8974 3237 8986 3208 9030
HAIL...<.75IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:43 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 3, 6:43 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Tue Apr 3 2018
...SEVERE WEATHER EXPECTED INTO TONIGHT...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Gusty showers and thunderstorms are expected to race from west to
east across the region through midnight to 1 am, although they may
not entirely clear through the PIB/HBG area until 3 am or so. With
these storms anticipate westerly wind gusts up to 50 mph or more
with brief flight cat reductions down to IFR levels. Ahead of the
storms southwest winds will blow from 10 to 20 mph with a wind
shift to the northwest as the front comes through and conditions
remaining gusty. VFR conditions should prevail in all areas by mid
morning tomorrow as clouds thin and clear. However, north winds
will continue to gust up to 20 to 25 miles in all areas tomorrow
through the day. /BB/
&&
.DISCUSSION...
.Tonight through Wednesday: The primary concern will be the risk of
severe weather for late this afternoon into the overnight hours.
Latest rap and satellite imagery showed an upper trough moving
through the Plains toward the Mississippi Valley. Southwest flow
aloft in flat ridging was observed across the region. On the surface
the combination of low pressure to the west northwest and high
pressure to the east was bring gusty winds mainly across the delta
region. Portions of the delta region were under a wind advisory.
Otherwise a cold front was approaching from the northwest. In the
warm sector readings were in mainly in the upper 70s to lower 80s.
Area radars were picking up some convection across portions of the
ArkLaTex where weather watches were in effect.
For late this afternoon into the overnight hours severe parameter
still look favorable in the latest model runs. The cold front will
be pushing into the northwest delta by early this evening. Latest Hi-
res CAM guidance still shows a QLCS like line that will pass over
the region from late this afternoon into the overnight hours.
Looking at the favorable severe parameters vertical totals upper
20s, midlevel lapse rates around 6.5 to 7.5C, deep layer shear 40 to
55 knots, MUCAPE around 1500 J/KG. While tornadoes cannot be ruled
out, the orientation of the 0-3km shear vectors are not as
supportive for this threat. As we go through the night the
instability will weaken as the QLCS tracks east southeast which is
reflected on the CAM guidance. The primary risks will be golf ball
size, damaging winds, and possible tornadoes. SPC has an enhanced
risk across portions of the northern delta region with a slight risk
elsewhere. Also the latest CAM guidance shows the post frontal gusty
winds across the delta through through 08z. So will extend the wind
advisory for a few more hours until 08z. The cold front will exit
the region prior to dawn. PWATs will be around 1.6 to 1.7 inches
which will may bring some locally heavy down pours. Due to the
progressive nature of this system not expecting any major flooding
concerns.
For Wednesday isolated showers will depart the Pine Belt area early.
A 1025 mb surface high will filter in a cooler airmass across the
region during the day. As far as temperatures are concern cooler
lows will range from the lower 40s to the lower 50s. Highs will
range from the middle 50s northwest to the middle 60s
southeast./17/
.Wednesday night through Monday night...Cold high pressure will
build in over the area Wednesday night behind the cold front.
Temperatures overnight Will fall into the 30s, with some areas
experiencing some patchy frost. This may have to be highlighted
in future HWO/Graphicasts. High pressure ridging will continue to
persist on Thursday from a high centered over the Ohio Valley.
Highs will climb to around 70 degrees across the area. As the
surface flow increases out of the southeast Thursday night into
Friday, so will the moisture. PWATS will climb to 1.3 to 1.5
inches across most of the area by Friday afternoon. Showers and
thunderstorms will be on the increase by Friday afternoon into the
evening hours, as a warm fronts pushes back north, out ahead of
another short wave and associated frontal system that will move
across the area overnight.
The front will sweep south across the area Friday night into
Saturday morning. Currently it looks like there will be enough
shear/instability for the possibility of another round of strong
to severe storms, and this will have to continue to be monitored.
The GFS/ECMWF differ on the timing of the back edge of the precip
on Saturday, with the ECMWF a little slower with moving the
precipitation out of the area. High pressure and dry/cool
conditions will return for Saturday, but the ECMWF/GFS diverge
Sunday night and Monday with a cold front across the area. Both
models have this feature, but the GFS is much stronger and
wetter. Will blend the two models and go with low end chance for
showers through this period. High pressure and dry/cool conditions
will return Monday night. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 46 61 40 72 / 90 1 1 2
Meridian 48 63 37 71 / 85 6 1 2
Vicksburg 46 61 42 72 / 88 0 1 2
Hattiesburg 53 67 39 73 / 86 21 1 1
Natchez 47 63 41 73 / 88 2 1 1
Greenville 42 57 41 68 / 99 0 1 2
Greenwood 42 58 39 69 / 100 0 1 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 3 AM CDT Wednesday for MSZ018-019-025-026-
034-035.
LA...None.
AR...Wind Advisory until 3 AM CDT Wednesday for ARZ074-075.
&&
15/17/BBHazardous weather outlook, Apr 3, 2:58 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 258 PM CDT Tue Apr 3 2018 ARZ074-075-MSZ018-019-025-026-034-035-042000- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington- Humphreys- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight Severe thunderstorms capable of producing mainly damaging wind gusts, but also hail up to golfball size, and a few tornadoes are expected beginning late this afternoon and continuing into this evening. Before and after thunderstorms move into the area, windy conditions are anticipated through this afternoon through tonight across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ027>033-036-042000- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms capable of producing mainly damaging wind gusts, but also hail up to golfball size, and a few tornadoes are expected this evening. Before and after thunderstorms move into the area, windy conditions are anticipated through this afternoon through tonight across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ007>009-015-016-023>026-MSZ037>063-042000- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Attala-Winston-Noxubee- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms capable of producing damaging wind gusts, hail up to golfball size, and a few tornadoes are possible beginning late this afternoon across northeast Louisiana and the Mississippi Delta, before moving south and east through tonight. Before and after thunderstorms move into the area, windy conditions are anticipated this afternoon through the most of the nighttime hours across the region. Winds will gust in the 30 to 40 mph range at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ064>066-072>074-042000- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms capable of producing damaging wind gusts, hail up to golfball size, and a few tornadoes are possible beginning late this afternoon across northeast Louisiana and the Mississippi Delta, before moving south and east through tonight. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 3, 7:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 1 NNE GREENVILLE 33.40N 91.04W
04/03/2018 WASHINGTON MS LAW ENFORCEMENT
NUMEROUS TREES DOWN IN GREENVILLE NEAR
82-WEST , EDISON, AND UNION.
&&
TW/JELocal storm report, Apr 3, 7:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG LELAND 33.40N 90.90W
04/03/2018 WASHINGTON MS EMERGENCY MNGR
TREE DOWN IN LELAND.
&&
TW/JELocal storm report, Apr 3, 7:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 1 S LAKE PROVIDENCE 32.80N 91.18W
04/03/2018 EAST CARROLL LA FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN LAKE
PROVIDENCE.
&&
TW/JELocal storm report, Apr 3, 7:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 4 SSW PIONEER 32.68N 91.45W
04/03/2018 WEST CARROLL LA FIRE DEPT/RESCUE
POWER LINES DOWN ALONG HWY 577.
&&
TW/JELocal storm report, Apr 3, 7:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
754 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG 14 S LAKE PROVIDENCE 32.61N 91.18W
04/03/2018 EAST CARROLL LA FIRE DEPT/RESCUE
TREE DOWN ON A HOUSE IN ALSATIA.
&&
TW/JELocal storm report, Apr 3, 7:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
755 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 SSE LAKE VILLAGE 33.29N 91.27W
04/03/2018 CHICOT AR EMERGENCY MNGR
APPROXIMATELY 30 POWER POLES AND MULTIPLE
TREES DOWNED AND SNAPPED FROM LAKE VILLAGE
DOWN TO THE GREENVILLE BRIDGE. MOST OF THE
AREA IS WITHOUT POWER.
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 53 min |
| Apr 3, 7:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 70 min |
| Apr 3, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 49 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 65 min |
| Apr 3, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 73 min |
| Apr 3, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Webster | 71 min |
| Apr 3, 8:23 PM CDT | Special Weather Statement | JAN | Copiah | 37 min |
| Apr 3, 8:40 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 35 min |
| Apr 3, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 52 min |
| Apr 3, 8:55 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Winston | 65 min |
| Apr 3, 9:01 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 29 min |
| Apr 3, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Covington, Jasper, Jefferson Davis, Lawrence, Lincoln and 3 more | 79 min |
| Apr 3, 9:18 PM CDT | Special Weather Statement | JAN | Lincoln | 42 min |
| Apr 3, 9:21 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 69 min |
| Apr 3, 9:33 PM CDT | Special Weather Statement | JAN | Lamar | 42 min |
| Apr 3, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 78 min |
| Apr 3, 10:13 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 3, 10:18 PM CDT | Special Weather Statement | JAN | Clarke, Covington, Jasper, Jones | 57 min |
| Apr 3, 10:30 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Apr 3, 10:46 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 59 min |
| Apr 3, 11:11 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 64 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.